Skip to main content

Lund University Publications

LUND UNIVERSITY LIBRARIES

Peaking of Fiscal Sizes of Government

Hansson, Åsa LU and Stuart, Charles (2003) In European Journal of Political Economy 19(4). p.669-684
Please use this url to cite or link to this publication:
author
and
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
European Journal of Political Economy
volume
19
issue
4
pages
669 - 684
publisher
Tranfer Verlag, Regensburg, FRG
external identifiers
  • scopus:0142087626
ISSN
0176-2680
language
English
LU publication?
yes
id
bbcf5d19-4210-4dde-b712-f9e68a6cc198 (old id 1384635)
date added to LUP
2016-04-04 12:59:45
date last changed
2021-02-17 04:18:58
@article{bbcf5d19-4210-4dde-b712-f9e68a6cc198,
  author       = {Hansson, Åsa and Stuart, Charles},
  issn         = {0176-2680},
  language     = {eng},
  number       = {4},
  pages        = {669--684},
  publisher    = {Tranfer Verlag, Regensburg, FRG},
  series       = {European Journal of Political Economy},
  title        = {Peaking of Fiscal Sizes of Government},
  volume       = {19},
  year         = {2003},
}